Advanced Search

  Select All
Nazar Khan, Bilal Khan, Qazi Zahoor Ahmad, Sarfraz Ahmad
AIMS Mathematics, 2017, 2(2): 260-268. doi: 10.3934/Math.2017.2.260
Abstract     + HTML     + PDF(166 KB)
Saqib Hussain, Shahid Khan, Muhammad Asad Zaighum, Maslina Darus
AIMS Mathematics, 2017, 2(4): 622-634. doi: 10.3934/Math.2017.4.622
Abstract     + HTML     + PDF(233 KB)
Rabha W. Ibrahim, Jay M. Jahangiri
AIMS Mathematics, 2019, 4(6): 1582-1595. doi: 10.3934/math.2019.6.1582
Muhammad Sabil Ur Rehman, Qazi Zahoor Ahmad, Hari M. Srivastava, Bilal Khan, Nazar Khan
AIMS Mathematics, 2020, 5(1): 408-420. doi: 10.3934/math.2020028
Abstract     + HTML     + PDF(239 KB)
Erhan Deniz, Hatice Tuǧba Yolcu
AIMS Mathematics, 2020, 5(1): 640-649. doi: 10.3934/math.2020043
Abstract     + HTML     + PDF(225 KB)
Hava Arıkan, Halit Orhan, Murat Çağlar
AIMS Mathematics, 2020, 5(3): 1745-1756. doi: 10.3934/math.2020118
Abstract     + HTML     + PDF(229 KB)
Zhi-Gang Wang, M. Naeem, S. Hussain, T. Mahmood, A. Rasheed
AIMS Mathematics, 2020, 5(3): 1926-1935. doi: 10.3934/math.2020128
Abstract     + HTML     + PDF(220 KB)
S. O. Olatunji, Hemen Dutta
AIMS Mathematics, 2020, 5(3): 2526-2538. doi: 10.3934/math.2020166
Abstract     + HTML     + PDF(236 KB)
İbrahim Aktaş
AIMS Mathematics, 2020, 5(4): 3156-3168. doi: 10.3934/math.2020203
Abstract     + HTML     + PDF(244 KB)
Yumao Li, K. Vijaya, G. Murugusundaramoorthy, Huo Tang
AIMS Mathematics, 2020, 5(4): 3346-3356. doi: 10.3934/math.2020215
Abstract     + HTML     + PDF(220 KB)
Serap Bulut
AIMS Mathematics, 2020, 5(5): 4260-4267. doi: 10.3934/math.2020271
Abstract     + HTML     + PDF(216 KB)
Xiaoli Zhang, Shahid Khan, Saqib Hussain, Huo Tang, Zahid Shareef
AIMS Mathematics, 2020, 5(5): 4830-4848. doi: 10.3934/math.2020308
Abstract     + HTML     + PDF(261 KB)
H. M. Srivastava, Sheza M. El-Deeb
AIMS Mathematics, 2020, 5(6): 7087-7106. doi: 10.3934/math.2020454
Francisco Martínez, Inmaculada Martínez, Mohammed K. A. Kaabar, Silvestre Paredes
AIMS Mathematics, 2020, 5(6): 7695-7710. doi: 10.3934/math.2020492
Abstract     + HTML     + PDF(1143 KB)
Yu-Qin Tao, Yi-Hui Xu, Rekha Srivastava, Jin-Lin Liu
AIMS Mathematics, 2021, 6(1): 390-403. doi: 10.3934/math.2021024
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals